# SDR RU3A201206190007

- Difficulty date: June 12, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 14,584 hours, 7,683 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL FUMES NOTED IN COCKPIT ON ENGINE SHUTDOWN.  COULD NOT DUPLICATE.  SUSPECT BACK LIGHTING ON A/P CONTROLLER WENT OUT THAT COULD CREATE ELECTRICAL BURNED ODOR.
